# SDR DALA2024032803894

- Difficulty date: March 22, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 23,016 hours, 2,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 54abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND SEAT MOUNTED LED EMERGENCY LIGHT INOP AT SEAT ROW 54CBA. DEFERRED TO MEL 33-50-07A .
